RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 20, Issue 2(122)  


The geometry and classification of bounded homogeneous domains
I. I. Pyatetskii-Shapiro
3
Deformation of metric spaces and some related problems of the theory of functions
A. F. Timan
53
The dispersion method and definite Binary additive problems
B. M. Bredikhin
89
Vitol'd L'vovich Shmul'yan (on the fiftieth anniversary of his birth and the twentieth anniversary of his death)
M. G. Krein
131
The works of V. L. Shmul'yan on topological linear spaces
D. A. Raikov
135
Feliks Ruvimovich Gantmakher (photo)
Feliks Ruvimovich Gantmakher (obituary)
M. A. Aizerman, M. G. Krein, L. A. Lyusternik, M. A. Naimark, L. S. Pontryagin, S. L. Sobolev, S. A. Khristianovich, Ya. B. Shor
149

Scientific notes and problems
The big Pecard theorem for entire bi-analytic functions
M. B. Balk
159
Ultracompleteness of the topological sum of a countable family of lines
I. A. Berezanskii
167
On the question of irreducible representations of the commutation and anticommutation relations
V. Ya. Golodets
175
Generalization of the relaxation method of Motzkin and Agmon
I. I. Eremin
183
Capacity and Hausdorff measure. Estimates for potentials
N. S. Landkof
189
On a problem of P. L. Ul'yanov
A. M. Olevskii
197
On events representable in finite automata
A. I. Serebryanyi
203
Energy integrals of hyperbolic systems with constant coefficients
L. G. Khazin
207
On a bound for the solution of an elliptic equation
V. I. Yudovich
213

Mathematical Events in the USSR
Yurii Vladimirovich Linnik (photo)
Yurii Vladimirovich Linnik (on his fiftieth birthday)
I. I. Ibragimov, A. V. Malyshev, V. V. Petrov
221
Nikolai Grigor'evich Chudakov (photo)
Nikolai Grigor'evich Chudakov (on his sixtieth birthday)
D. N. Lenskoi, Yu. V. Linnik
237
Meetings of the Moscow Mathematical Society
241
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Integral criteria for the equation $\ddot x+q(t)x=0$ to be nonoscillatory
A. Yu. Levin
244
Mathematical life in the Moldavian SSR
V. A. Andrunakievich, V. P. Bychkov
247

News
Defence of Theses in Mathematics
N. I. Morkovina
259

Reviews and Bibliography
F. V. Atkinson, Discrete and Continuous Boundary Problems (review)
B. M. Levitan
262
Klára Pach, Tamás Frey, Vector and Tensor Analysis (review)
A. F. Lapko
264
New books on mathematics
L. P. Kalinina
267
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019